# SDR SWAA2012120710303

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 36,501 hours, 24,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913421
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL CUTOUT AT STA 106 RBL - 6, FRAME IS CRACKED.  REMOVED AND REPLACED NLG WHEEL WELL CUTOUT FRAME AT STA 106, RBL 17 TO LBL 17 IAW B717 SRM 51-41-02, 51-40-08 AND MD DWG 5913421.
